Missouri Journal of Mathematical Sciences

Strong Law of Large Numbers for Arrays of Rowwise Pairwise NQD Random Variables

Guang-hui Cai

Full-text: Open access

Abstract

A strong law of large numbers for arrays of rowwise pairwise negatively quadrant dependent (NQD) random variables is obtained which relaxes the usual assumption of rowwise negatively dependent (ND). The moment conditions of the main result are weaker than the previous results. The result obtained generalizes and improves the result of Taylor (2002).

Article information

Source
Missouri J. Math. Sci., Volume 19, Issue 1 (2007), 35-44.

Dates
First available in Project Euclid: 15 September 2011

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1316092235

Digital Object Identifier
doi:10.35834/mjms/1316092235

Mathematical Reviews number (MathSciNet)
MR2321848

Zentralblatt MATH identifier
1136.60022

Subjects
Primary: 60F15: Strong theorems

Citation

Cai, Guang-hui. Strong Law of Large Numbers for Arrays of Rowwise Pairwise NQD Random Variables. Missouri J. Math. Sci. 19 (2007), no. 1, 35--44. doi:10.35834/mjms/1316092235. https://projecteuclid.org/euclid.mjms/1316092235


Export citation